Alert archive / Puerto Rico / Flash Flood Warnings in 2008

Flash Flood Warning 6, NWS JSJ

April 27, 2008

NWS JSJ issued this flash flood warning at Apr 27, 2008, 4:24 PM CDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2008, 4:24 PM CDT (21:24 UTC)
Expired
Apr 27, 2008, 6:30 PM CDT
In force
2 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGCA52 TJSJ 272139 CCA
FFWSJU
PRC019-045-105-272330-
/O.NEW.TJSJ.FF.W.0006.080427T2124Z-080427T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
524 PM AST SUN APR 27 2008

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     COMERIO
     BARRANQUITAS
     NARANJITO

* UNTIL 730 PM AST

* AT 521 PM AST...LOCAL EMERGENCY MANAGERS REPORTED THAT FLASH   
FLOODING WAS ALREADY OCCURRING ACROSS THE WARNED AREA. REPORTS OF 
MUDSLIDES AND PERSONS TRAPPED IN FLOODED AREAS HAVE ALSO BEEN BEEN 
RECEIVED.

DOPPLER RADAR ESTIMATES SHOW 3-4 INCHES OF RAIN MAY HAVE FALLEN IN 
THE PAST HOUR OR SO...WITH ANOTHER 1 TO 3 INCHES POSSIBLE IN THE 
NEXT 2 HOURS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...ROADS
AND LANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.

FLOOD WATERS WILL CONTINUE TO MOVE DOWNSTREAM ALONG RIO GUADIANA 
AND EVENTUALLY EMPTY INTO RIO DE LA PLATA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 1828 6628 1826 6617 1817 6624 1820 6633
TIME...MOT...LOC 2124Z 180DEG 0KT 1822 6625

$$
RAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 2:30 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Apr 27, 2:30 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
330 PM AST SUN APR 27 2008

.SYNOPSIS...A BROAD LOW LEVEL TROUGH EXTENDING FROM THE ANEGADA
PASSAGE SOUTH SOUTHWESTWARD TO NEAR THE A-B-C ISLANDS WILL SHIFT
WESTWARD AND ACROSS THE LOCAL AREA THROUGH LATER TONIGHT. AN
UPPER LEVEL TROUGH LINGERING ACROSS THE REGION WILL CONTINUE TO
ENHANCE THUNDERSTORM ACTIVITY ACROSS THE LOCAL AREA TROUGH
EARLY MONDAY MORNING. A 1020 MB HIGH ACROSS THE SOUTHWEST ATLANTIC
WILL SHIFT EAST SOUTHEAST TO NEAR 22 NORTH 60 WEST BY WEDNESDAY.

&&

.DISCUSSION...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
DEVELOPED ALONG LA CORDILLERA CENTRAL EARLY THIS AFTERNOON. THESE
SHOWERS AND THUNDERSTORMS MOVED NORTH AFFECTING THE NORTHERN HALF
OF PUERTO RICO. MORE SHOWERS ARE EXPECTED TO DEVELOP ALONG THESE
AREAS THROUGH THIS EVENING BUT THEY ARE EXPECTED TO MOVE OVER THE
ATLANTIC WATERS BEFORE MIDNIGHT. SLIGHTLY MORE STABLE CONDITIONS
ARE EXPECTED FOR MONDAY BUT THE LOCAL AREA WILL CONTINUE TO BE
MOIST...THEREFORE EXPECT AFTERNOON CONVECTION ON MONDAY. MODELS
ARE SUGGESTING A STRONGER WINDS AND A SHIFT THROUGH TO A MORE
EAST NORTHEAST COMPONENT ON MONDAY. THEREFORE MOST OF THE SHOWERS
WILL DEVELOP OVER LA CORDILLERA CENTRAL AND SPREAD TO THE WEST.

&&

.AVIATION...CONSIDERABLE AMOUNTS OF LOW TO MID LEVEL CLOUDINESS IS
SPREAD ACROSS THE REGION AS THE PREVAILING SOUTH TO SOUTHWEST LOW
LEVEL FLOW CONTINUED TO ADVECT TROPICAL MOISTURE ACROSS THE LOCAL
FLYING AREA. AFTERNOON CONVECTION ACROSS PUERTO RICO WAS NOW
FOCUSED ACROSS THE NORTHERN HALF OF PUERTO RICO...AND LATEST DOPPLER
IMAGES INDICATED AREAS OF SHOWERS AND ISOLATED THUNDERSTORMS SPREAD
ACROSS THE THE NORTHWEST AND NORTH CENTRAL INTERIOR SECTIONS OF THE
ISLAND.THE SHOWERS WERE SLOWLY MOVING NORTH NORTHEAST TOWARDS THE
COASTAL AREAS AND OUT INTO THE ATLANTIC. SOME OF THIS SHOWERS AND
THUNDERSTORMS WILL CREATE HAZARDOUS FLYING CONDITIONS...PRODUCING
PERIODS OF MVFR AND POSSIBLY BRIEF IFR CONDITIONS AS THE STORMS PASS
BY. LOCAL MOUNTAIN TOPS OBSCURATIONS ARE ALSO POSSIBLE ACROSS PARTS
OF THE CORDILLERA CENTRALS AND IN THE NORTHWEST SECTIONS OF PUERTO
RICO...AS WELL AS OVER PARTS OF THE SAN JUAN METROPOLITAN AREA.
THEREFORE FROM NOW AND THROUGH AT LEAST 23Z...EXPECTED FLYING
HAZARDS DUE TO AFTERNOON CONVECTION...ESPECIALLY IN AND AROUND
TJBQ...TJSJ...TISX AND TIST.  THEREAFTER...MOSTLY VFR CONDITIONS ARE
EXPECTED ACROSS ALL LOCAL TAF SITES. A LIGHT EASTERLY WIND FLOW WILL
PREVAIL FROM SFC-030KFT THEN VEERING AND BECOMING SOUTHERLY...THEN
WESTERLY IN THE UPPER LEVELS WITH MAX WIND OF 70-80 KNOTS AROUND 35K
FT.

&&

.MARINE...NORTHERLY SWELLS WILL INCREASE ACROSS THE REGIONAL
WATERS BEGINNING LATE TONIGHT THROUGH MONDAY MORNING. DANGEROUS
THUNDERSTORMS THAT DEVELOPED OVER THE ISLAND OF PUERTO RICO WILL
MOVED OVER THE LOCAL ATLANTIC WATERS THIS EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  73  82  73  84 /  40  40  30  30
STT  72  80  73  80 /  40  40  20  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL 10 PM AST THIS EVENING FOR CENTRAL
     INTERIOR-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
     CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
     VICINITY-SOUTHEAST-SOUTHWEST-WESTERN INTERIOR.

VI...NONE.

&&

09/10/
Hazardous weather outlook, Apr 27, 6:16 AM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
716 AM AST SUN APR 27 2008

AMZ710>750-PRZ001>013-281130-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
716 AM AST SUN APR 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT LOW LEVEL MOISTURE ASSOCIATED TO A LOW LEVEL TROUGH
MOVING ACROSS THE FORECAST AREA THIS MORNING...AND EXPECTED TO
MOVE WESTWARD THROUGH THIS EVENING...WILL COMBINE WITH DIURNAL
HEATING AND LOCAL ISLAND EFFECTS TO PRODUCE MODERATE TO HEAVY
SHOWER ACTIVITY AND THUNDERSTORMS ACROSS MOST OF PUERTO RICO THIS
AFTERNOON. HOWEVER...WE ARE ANTICIPATING THAT THE HEAVIEST RAINFALL
MAY OCCUR OVER THE WESTERN HALF OF PUERTO RICO AND INTERIOR
SECTIONS OF THE ISLAND. FOR THE NEXT 12 HOURS OR SO...WE ARE
ESTIMATING ONE TO THREE INCHES OF RAIN OVER THESE AREAS.
HAVING SAID THAT...URBAN AND STREAM FLOOD STATEMENTS WILL BE
NEEDED AS SHOWERS AND THUNDERSTORMS BEGIN TO DEVELOP ACROSS LAND
AREAS LATER THIS AFTERNOON. THERE IS SLIGHT TO MODERATE CHANCE
FOR MUDSLIDES IN THE STEEP MOUNTAINOUS AREAS SUCH AS THOSE ACROSS
THE CORDILLERA CENTRAL AND EL YUNQUE.

A MODERATE EAST NORTHEAST WIND FLOW WILL PREVAIL THROUGH LATE THIS
AFTERNOON. HOWEVER...MARINERS SHOULD EXPECT PERIODS OF LOCALLY
HEAVY SHOWERS AND THUNDERSTORMS MAINLY OVER THE OFFSHORE ATLANTIC
AND CARIBBEAN WATERS THROUGH THE EVENING. THIS WILL CONTINUE TO
MAKE HAZARDOUS MARINE CONDITIONS ACROSS THE REGIONAL WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUIRED

AMZ720-730-VIZ001-002-281130-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
716 AM AST SUN APR 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT LOW LEVEL MOISTURE ASSOCIATED TO A LOW LEVEL TROUGH
MOVING ACROSS THE FORECAST AREA THIS MORNING...AND EXPECTED TO
MOVE WESTWARD THROUGH THIS EVENING...WILL COMBINE WITH DIURNAL
HEATING AND LOCAL ISLAND EFFECTS TO PRODUCE MODERATE TO HEAVY
SHOWER ACTIVITY AND THUNDERSTORMS ACROSS MOST OF THE U.S. VIRGIN
ISLANDS THIS AFTERNOON. HOWEVER...WE ARE ANTICIPATING THAT THE
HEAVIEST RAINFALL MAY OCCUR OVER THE WESTERN HALF SECTORS OF ST
CROIX AND ST THOMAS. WE ARE ESTIMATING ONE TO TWO INCHES OF
RAINFALL WITHIN THE NEXT 12 HOURS OR SO. HAVING SAID THAT...URBAN
AND STREAM FLOOD STATEMENTS WILL BE NEEDED AS SHOWERS AND
THUNDERSTORMS BEGIN TO DEVELOP ACROSS LAND AREAS LATER THIS
AFTERNOON. THERE IS SLIGHT TO MODERATE CHANCE FOR MUDSLIDES IN THE
STEEP MOUNTAINOUS AREAS OF ST THOMAS AND ST CROIX. STAY TUNED FOR
ANY UPDATES DURING THE DAY THESE WEATHER CONDITIONS BEGIN TO
AFFECT THE ISLANDS AND COASTAL WATERS.

A MODERATE EAST NORTHEAST WIND FLOW WILL PREVAIL THROUGH LATE THIS
AFTERNOON. HOWEVER...MARINERS SHOULD EXPECT PERIODS OF LOCALLY
HEAVY SHOWERS AND THUNDERSTORMS MAINLY OVER THE OFFSHORE ATLANTIC
AND CARIBBEAN WATERS THROUGH THE EVENING. THIS WILL CONTINUE TO
MAKE HAZARDOUS MARINE CONDITIONS ACROSS THE REGIONAL WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUIRED

In the hours before

Special weather statement, Apr 27, 2:33 PM CDT, 1 hour 51 minutes before
PRC019-021-039-047-101-105-107-135-143-272045-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
333 PM AST SUN APR 27 2008

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 445 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
     BAYAMON...CIALES...COROZAL...BARRANQUITAS...OROCOVIS...
     NARANJITO...MOROVIS...TOA ALTA AND VEGA ALTA

INCLUDING THE FOLLOWING LOCATIONS
     COROZAL...GALATEO...H. RIVERA COLON...MOROVIS AND NARANJITO

AT 327 PM AST DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 3 MILES
WEST OF NARANJITO...OR ABOUT 3 MILES SOUTHEAST OF COROZAL...MOVING
EAST NORTHEAST AROUND 15 MPH..DOPPLER WEATHER RADAR INDICATED
SEVERAL INTENSE THUNDERSTORMS DEVELOPING OVER THE NORTHERN INTERIOR
AND NORTH SECTIONS OF PUERTO RICO. THE STRONGEST STORM WAS NOW
LOCATED BETWEEN BARRANQUITAS AND COROZAL AND WILL CONTINUE TO AFFECT
THESE AND SURROUNDING AREAS THROUGH AT LEAST 445 PM.

HEAVY RAINS WILL FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

STRONG WIND GUSTS UP TO 35 MPH AND DANGEROUS INTENSE LIGHTNING IS
VERY POSSIBLE WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM
ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN
INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING
TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
MUDSLIDES ARE ALSO POSSIBLE IN AREAS OF STEEP TERRAIN.

RAM
Special weather statement, Apr 27, 2:52 PM CDT, 1 hour 32 minutes before
PRC019-021-039-047-101-105-107-135-143-272045-

COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
333 PM AST DOMINGO 27 DE OCTUBRE DE 2007

EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 4:45 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS EN
PUERTO RICO...
     BAYAMON...CIALES...COROZAL...BARRANQUITAS...OROCOVIS...
     NARANJITO...MOROVIS...TOA ALTA Y VEGA ALTA

INCLUYENDO LOS SIGUIENTES LUGARES
     COROZAL...GALATEO...H. RIVERA COLON...MOROVIS Y NARANJITO

A LAS 3:27 PM AST EL RADAR DOPPLER INDICO TRONADAS FUERTES A 3
MILLAS AL OESTE DE NARANJITO...O COMO A 3 MILLAS AL SURESTE DE
COROZAL...MOVIENDOSE HACIA EL ESTE NORESTE A ALREDEDOR DE 15 MPH. EL
RADAR DOPPLER INDICO VARIAS TRONADAS INTENSAS DESARROLLANDOSE SOBRE
LOS SECTORES DEL NORTE INTERIOR Y NORTE DE PUERTO RICO. LA TRONADA
MAS FUERTE AHORA ESTABA LOCALIZADA ENTRE BARRANQUITAS Y COROZAL Y
CONTINUARA AFECTANDO A ESTAS AREAS Y LAS AREAS VECINAS HASTA POR LO
MENOS LAS 4:45 PM.

LAS LLUVIAS FUERTES INUNDARAN LAS AREAS BAJAS TALES COMO CUNETAS Y
AREAS BAJO PUENTES. EVITE ESTAS AREAS Y NO CRUCE CARRETERAS
INUNDADAS YA QUE PODRIA SER ARRASTRADO. LOS NIVELES DEL AGUA DE LOS
PEQUENOS RIACHUELOS Y RIOS TAMBIEN PODRIAN SUBIR...POR LO TANTO
BUSQUE SUELOS MAS ALTOS DE SER AMENZADO POR INUNDACIONES.

RAFAGAS FUERTES DE HASTA 35 NUDOS Y RELAMPAGOS INTENSOS SON MUY
POSIBLES CON ESTAS TRONADAS. DE ENCONTRARSE AL AIRE LIBRE...
MANTENGASE ALEJADO DE OBJETOS AISLADOS TALES COMO ARBOLES. DE SER
POSIBLE MUEVASE DENTRO DE UNA EDIFICACION. UNA VEZ DENTRO...
PERMANEZCA ALEJADO DE LAS VENTANAS Y PUERTAS Y EVITE USAR LOS
TELEFONOS A MENOS QUE SEA UNA EMERGENCIA. TRATE DE DESCONECTAR LOS
UTENSILIOS ELECTRICOS INNECESARIOS ANTES DE QUE SE ACERQUE LA
TRONADA. TAMBIEN SON POSIBLES DESLIZAMIENTOS DE LODO EN AREAS DE
TERRENO EMPINADO.

RAM/SANTIAGO
Local storm report, Apr 27, 3:43 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
443 PM AST SUN APR 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TSTM WND DMG     BARRANQUITAS            18.19N 66.31W
04/27/2008                   BARRANQUITAS       PR   EMERGENCY MNGR

            PREMA EMERGENCY MANAGEMENT OFFICIALS REPORTED MINOR WIND
            DAMAGE FROM THUNDERSTORM WIND GUSTS IN BARRIO
            BARRANCAS...IN BARRANQUITAS.

&&

ABTAHI
Special weather statement, Apr 27, 3:51 PM CDT, 33 minutes before
PRC007-021-025-045-061-127-139-272200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
451 PM AST SUN APR 27 2008

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 600 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
     BAYAMON...CAGUAS...COMERIO...AGUAS BUENAS...TRUJILLO ALTO...
     GUAYNABO AND SAN JUAN

AT 450 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
GUAYNABO...MOVING VERY SLOWLY TOWARDS THE EAST AND SOUTHEAST.
EMERGENCY MANAGEMENT OFFICIALS REPORTED WIND DAMAGE ASSOCIATED WITH
THESE STORMS AS THEY RECENTLY PASSED OVER BARRANQUITAS PUERTO RICO.
THE MOST INTENSE RAINFALL...LIGHTNING AND WIND IS LIKELY TO OCCUR
OVER GUAYNABO...AGUAS BUENAS AND SOUTHERN SECTIONS OF THE
MUNICIPALITIES OF SAN JUAN AND TRUJILLO ALTO. RESIDENTS IN THESE
AREAS SHOULD EXPECT WINDS UP TO 40 MPH...FREQUENT LIGHTNING...AND
TORRENTIAL RAIN LIKELY TO CAUSE FLASH FLOODING.

DUE TO THE ERRATIC MOVEMENT OF THESE THUNDERSTORMS...A MORE
NORTHWARD MOVEMENT TOWARDS METROPOLITAN SAN JUAN IS POSSIBLE...BUT
NOT LIKELY AT THIS MOMENT.

RA
Special weather statement, Apr 27, 4:09 PM CDT, 15 minutes before
PRC007-021-025-045-061-127-139-272200-

COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
451 PM AST DOMINGO 27 DE ABRIL DE 2008

EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 6:00 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS EN
PUERTO RICO...
     BAYAMON...CAGUAS...COMERIO...AGUAS BUENAS...TRUJILLO ALTO...
GUAYNABO Y SAN JUAN.

A LAS 4:50 PM AST EL RADAR DOPPLER DETECTO TRONADAS FUERTES SOBRE
GUAYNABO MOVIENDOSE MUY LENTAMENTE HACIA EL ESTE Y SURESTE. LOS
OFICIALES DE MANEJO DE EMERGENCIAS REPORTARON DANOS CAUSADOS POR LOS
VIENTOS CON ESTAS TORMENTAS A MEDIDA QUE PASABAN RECIENTEMENTE SOBRE
BARRANQUITAS...PUERTO RICO. LA LLUVIA MAS INTENSA...RAYOS Y VIENTOS
SON PROBABLES QUE OCURRAN SOBRE GUAYNABO...AGUAS BUENAS Y LOS
SECTORES DEL SUR DE LOS MUNICIPIOS DE SAN JUAN Y TRUJILLO ALTO. LOS
RESIDENTES EN ESTAS AREAS DEBEN ESPERAR VIENTOS HASTA DE 40
MPH...RAYOS FRECUENTES...Y LLUVIAS TORRENCIALES QUE PUDIERAN CAUSAR
INUNDACIONES.

DEBIDO AL MOVIMIENTO ERRATICO DE ESTAS TRONADAS...ES POSIBLE UN
MOVIMIENTO MAS AL NORTE HACIA EL AREA METROPOLITANA DE SAN
JUAN...PERO NO EN ESTE MOMENTO.

RA/RVT

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 9:42 AM CDTFlash Flood WatchJSJ11 hr
Apr 27, 4:15 PM CDTFlash Flood WarningJSJ2 hr
Apr 27, 4:24 PM CDTFlash Flood WarningJSJ2 hr
Apr 27, 4:36 PM CDTFlash Flood WarningJSJ114 min
Apr 27, 4:56 PM CDTSpecial Marine WarningJSJ2 hr
Apr 27, 5:53 PM CDTFlash Flood WarningJSJ3 hr
Apr 27, 6:09 PM CDTFlash Flood WarningJSJ2 hr
Apr 27, 6:25 PM CDTFlash Flood WarningJSJ2 hr
Apr 27, 6:35 PM CDTFlash Flood WarningJSJ9 hr
Apr 27, 6:42 PM CDTSpecial Marine WarningJSJ2 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.